Alert archive / New Mexico / Wind Advisories in 2009

Wind Advisory 2, NWS El Paso, TX

February 9, 2009

NWS El Paso, TX issued this wind advisory at Feb 9, 2009, 10:40 AM MST. It took effect at Feb 10, 2009, 9:00 AM MST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2009, 10:40 AM MST (17:40 UTC)
In effect from
Feb 10, 2009, 9:00 AM MST
Expired
Feb 10, 2009, 10:00 PM MST
In force
13 hr
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KEPZ 091740
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1040 AM MST MON FEB 9 2009

...WINTER STORM TO BRING STRONG GUSTY WINDS TUESDAY AND TUESDAY
EVENING...

.PACIFIC STORM SYSTEM WILL MOVE INTO THE REGION THIS
EVENING...BRINGING STRONG GUSTY WINDS ACROSS THE AREA BEGINNING
THIS EVENING. WIDESPREAD WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH
ARE LIKELY ACROSS THE BORDERLAND...THE LOWLANDS OF SOUTHWEST NEW
AND FAR WEST TEXAS TUESDAY AND TUESDAY EVENING. LOCALLY HIGHER
WIND SPEEDS ARE POSSIBLE ALONG EAST FACING SLOPES OF AREA
MOUNTAINS...MOUNTAIN PASSES AND GAPS. AREAS OF BLOWING DUST MAY
LOCALLY REDUCE VISIBILITIES IN SOME LOCATIONS.

NMZ023-024-030>032-101200-
/O.NEW.KEPZ.WI.Y.0002.090210T1600Z-090211T0100Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
LORDSBURG...DEMING...LAS CRUCES
1040 AM MST MON FEB 9 2009

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM MST
TUESDAY. 

PACIFIC STORM SYSTEM WILL MOVE INTO THE REGION THIS
EVENING...BRINGING STRONG GUSTY WINDS ACROSS THE AREA TUESDAY.
WIDESPREAD WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED...WITH
LOCALLY HIGHER WIND SPEEDS LIKELY ALONG EAST FACING SLOPES OF
AREA MOUNTAINS...MOUNTAIN PASSES AND GAPS. BLOWING DUST IS
POSSIBLE...AND MAY REDUCE VISIBILITIES FOR FAVORED SOUTHERN LOWLAND
LOCATIONS ESPECIALLY TUESDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. EXERCISE CAUTION ON SIERRA
LAKES AS WINDS CAN BEGIN SUDDENLY AND WITHOUT WARNING.

$$

TXZ055-056-101200-
/O.NEW.KEPZ.WI.Y.0002.090210T1600Z-090211T0500Z/
EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...EL PASO...SIERRA BLANCA...DELL CITY
1040 AM MST MON FEB 9 2009

...WIND ADVISORY IN EFFECT FROM 9 AM TO 10 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 10 PM
MST TUESDAY. 

PACIFIC STORM SYSTEM WILL MOVE INTO THE REGION THIS
EVENING...BRINGING STRONG GUSTY WINDS ACROSS THE AREA TUESDAY AND
TUESDAY EVENING. WIDESPREAD WINDS 30 TO 40 MPH WITH GUSTS TO 50
MPH ARE EXPECTED...WITH LOCALLY HIGHER WIND SPEEDS LIKELY ALONG
EAST FACING SLOPES OF AREA MOUNTAINS...MOUNTAIN PASSES AND GAPS.
BLOWING DUST IS POSSIBLE...AND MAY REDUCE VISIBILITIES...ESPECIALLY
TUESDAY AFTERNOON.


A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
TRIPOLI
1 follow-up statement
000 
WWUS74 KEPZ 101208
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
508 AM MST TUE FEB 10 2009

...WINTER STORM TO BRING STRONG AND GUSTY WINDS TUESDAY AND
TUESDAY EVENING...

.A PACIFIC STORM SYSTEM WITH A FAST MOVING COLD FRONT WILL MOVE
ACROSS THE REGION TODAY...BRINGING STRONG AND GUSTY WINDS ACROSS
THE AREA BEGINNING THIS MORNING. WIDESPREAD WINDS 30 TO 40 MPH
WITH GUSTS OVER 50 MPH ARE LIKELY ACROSS SOUTHERN NEW MEXIC AND FAR
WEST TEXAS TODAY. LOCALLY HIGHER WIND SPEEDS ARE POSSIBLE ALONG EAST
FACING SLOPES OF AREA MOUNTAINS AND THROUGH PASSES.AREAS OF
BLOWING DUST MAY LOCALLY REDUCE VISIBILITIES IN SOME LOCATIONS.

NMZ023-024-030>032-102015-
/O.CON.KEPZ.WI.Y.0002.090210T1600Z-090211T0100Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
LORDSBURG...DEMING...LAS CRUCES
508 AM MST TUE FEB 10 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON. 

WIDESPREAD WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED.
LOCALLY HIGHER WIND SPEEDS LIKELY OVER EAST FACING SLOPES OF AREA
MOUNTAINS AND THROUGH PASSES. AREAS OF BLOWING DUST ARE
POSSIBLE...AND MAY REDUCE VISIBILITIES TO 1 TO 3 MILES ESPECIALLY
IN THE AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. EXERCISE CAUTION ON SIERRA
LAKES AS WINDS CAN BEGIN SUDDENLY AND WITHOUT WARNING.

$$

TXZ055-056-102015-
/O.CON.KEPZ.WI.Y.0002.090210T1600Z-090211T0500Z/
EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...EL PASO...SIERRA BLANCA...DELL CITY
508 AM MST TUE FEB 10 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
10 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM
MST THIS EVENING. 

WIDESPREAD WINDS 30 TO 40 MPH WITH GUSTS ABOVE 50 MPH ARE EXPECTED.
LOCALLY HIGHER WIND SPEEDS ARE LIKELY OVER EAST FACING SLOPES OF
AREA MOUNTAINS AND THROUGH PASSES. AREAS OF BLOWING DUST ARE
POSSIBLE...AND MAY REDUCE VISIBILITIES TO 1 TO 3 MILES ESPECIALLY
IN THE AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 9, 3:27 AM MST, 7 hours 13 minutes earlier.

Area forecast discussion, Feb 9, 3:27 AM MST, 7 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
327 AM MST MON FEB 9 2009

.SYNOPSIS...
YESTERDAYS MAJOR CHANGE IN THE WEATHER PATTERN ACROSS THE
SOUTHWEST CONTINUES TODAY WITH COOLER TEMPERATURES AND MORE BREEZY
CONDITIONS. ANOTHER STRONG PACIFIC STORM SYSTEM WILL MOVE INTO
WESTERN NEW MEXICO TONIGHT AND PASS ACROSS THE REGION ON TUESDAY.
THIS SYSTEM WILL CREATE VERY STRONG WINDS AS A POWERFUL COLD FRONT
PUSHES IN FROM THE WEST. TUESDAYS TEMPERATURES WILL BE MUCH
COLDER. ACCOMPANYING THIS TUESDAY STORM WILL BE SCATTERED SHOWERS.
SNOW LEVELS ARE EXPECTED TO DROP DRAMATICALLY WITH THE SYSTEM AND
SNOW WILL BE POSSIBLE AT DESERT FLOOR ELEVATIONS. WINTER WEATHER
ADVISORIES WILL BE POSTED FOR MUCH OF THE AREA. THIS SYSTEM WILL
EXIT TUESDAY EVENING. HOWEVER UNSETTLED AND VARIED WEATHER WILL
CONTINUE THROUGH THE WEEK AS MULTIPLE PACIFIC STORM SYSTEMS LINE
UP AND PASS THROUGH THE REGION AT A RATE OF ONE EVERY OTHER DAY.
THE NEXT SYSTEM ARRIVES THURSDAY TO BE FOLLOWED BY ANOTHER ON
SUNDAY. EACH ONE WILL CREATE A PERIOD OF STRONG WINDS AND CHANCES
FOR AREA PRECIPITATION.

&&

.DISCUSSION...
YESTERDAYS STORM SYSTEM DIDNT BRING THE PRECIPITATION EXPECTED
AS THE TROUGH BEGAN TO LIFT JUST BEFORE GETTING OVER NEW MEXICO.
IT DID HOWEVER HAVE GREAT SUCCESS IN LOWERING TEMPERATURES ACROSS
THE REGION AS THE FIRST IN A NUMBER OF SURPRISING STRONG PACIFIC
COLD FRONTS PUSHED THROUGH THE AREA BY MID DAY. WELL BE BETWEEN
SYSTEMS TODAY UNDER A SHORTWAVE RIDGE. THE TEMPERATURES WILL
REMAIN COOL TODAY AND WINDS STILL BREEZY AS GRADIENT REMAIN PACKED
AND WINDS ALOFT STRONG.

WELL TRY AGAIN FOR MORE PCPN TONIGHT THROUGH TUESDAY AS A SECOND
POWERFUL PACIFIC STORM SYSTEM MOVES IN. THIS ONE IS NOW BEGINNING
A SLIGHTLY DEEPER (MORE SOUTHERLY) DIG. WINDS LOOK PRETTY STRONG
WITH DECENT MIXING DUE TO COOLING ALOFT. TEMPS AT H5 SHOW TO BE
-30 TO -32 WITH THIS NEXT CLOSED LOW TO PASS OVERHEAD ON TUESDAY.
THIS HELPS TO DESTABILIZE THE ATMOSPHERE AND THUS OMEGA FIELDS LOOK
QUITE HEALTHY. A COLD PAC COLD FRONT MOVE IN UNDER THE LOW AND
SIGNIFICANTLY DROPS SURFACE TEMPERATURES AND DROPS SNOW LEVELS.
PCPN LOOKS TO BEGIN OVER THE GILA AROUND MIDNIGHT...AND SPREAD
EASTWARD THROUGH THE EARLY MORNING HOURS. INITIAL SNOW LEVELS LOOK
TO BE 6500 FT...DROPPING BY MID MORNING TO AROUND 4000 FT WEST OF
THE RIO GRANDE. HAVE OPTED TO ISSUE WINTER WEATHER WATCHES FOR ALL
NEW MEXICO ZONES FOR TONIGHT-TUES EVE. HAVE LEFT THE TX ZONES OUT
THINKING THEY WILL STAY THE WARMEST AND KEEP ALL BUT A MIXED PCPN OFF
THE LOWLANDS. WILL HAVE TO WATCH THE WINDS ON THE NEXT MODEL RUN
AN ADVISORY LOOKS LIKE A LOCK...AND MAYBE A WARNING WILL BE
WARRANTED.

THE TUESDAY STORM RAPIDLY EXITS IN THE EVENING HOURS. THIS IS
FOLLOWED BY ANOTHER BREAK AS SHORTWAVE RIDGING AGAIN SETS OVER THE
REGION. THURSDAYS PACIFIC TROUGH NOW IS MUCH DAMPENED IN
AMPLITUDE AND THUS PASSES ITS MOISTURE AND DYNAMICS WELL NORTH.
MAYBE A SLIGHT CHANCE FOR THE MTNS OF THE GILA AND SACS...BUT
MOSTLY DRY. THE ISSUES FOR THIS SYSTEM WILL BE ANOTHER WIND EVENT
FOR THURSDAY AFTN AND ANOTHER PACIFIC COLD FRONT PASSAGE DROPPING
TEMPS FOR FRIDAY.

FINALLY...YET ANOTHER SHORT INTERLUDE FOR FRI BEFORE STILL
ANOTHER PACIFIC TROUGH TAKES AIM AT THE FORECAST AREA FOR SUNDAY.
PRE-TROUGH SATURDAY LOOKS LIKE ANOTHER WINDY DAY AS A SHORTWAVE
AND PACIFIC FRONT PUSH THROUGH. SUNDAY THE MAIN TROUGH PASSES AND
BRINGS MORE PCPN CHANCES.

IN SUMMARY...TEMPS WILL YO-YO BETWEEN NORMAL AND BELOW NORMAL FOR
THE WEEK. WINDS WILL GENERALLY BE BREEZY AND OFTEN BE WINDY TO
VERY WINDY. BEST PCPN CHANCES ARE TUESDAY AND SUNDAY.

&&

.AVIATION...VALID 09/1200Z-10/1200Z...
SOME RAGGED LOW CLOUDS WILL REMAIN THROUGH THE MORNING HOURS
BEFORE DISSIPATING. MTN TOP OBSCURATIONS ARE LIKELY THROUGH MID DAY
ACROSS THE REGION. ANOTHER DAY OF BREEZY WINDS FROM THE WEST AND
SOUTHWEST. TONIGHT A STRONG UPPER-LEVEL PACIFIC STORM SYSTEM WILL
MOVE IN FROM THE WEST. SIGNIFICANTLY INCREASED CLOUD COVER AND
LOWERING CIGS WILL SPREAD ACROSS THE REGION WEST TO EAST AFTER 06Z
TONIGHT. EXPECT DEVELOPMENT OF SNOW SHOWERS FIRST OVER THE GILA
JUST AFTER MIDNIGHT WITH PCPN SPREADING E AND S THROUGH THE EARLY
MORNING HOURS. SNOW LEVELS SHOULD DROP TO NEAR 4000 FT BY 12Z
TUESDAY MORNING OVER FAR WEST PORTIONS OF THE FORECAST AREA. THUS
EXPECT AREAS OF MVFR TO IRF CONDITIONS FAR WEST BY MORNING IN AND
NEAR SNOW AND RAIN SHOWERS.

&&

.FIRE WEATHER...
YESTERDAYS MAJOR SHIFT IN THE WEATHER PATTERN ACROSS SOUTHERN NEW
MEXICO AND FAR WEST TEXAS CONTINUES TODAY AND WILL ALL WEEK. TODAY
THE REGION WILL SIT BETWEEN PACIFIC STORM SYSTEMS UNDER A
SHORTWAVE RIDGE OF HIGH PRESSURE. TEMPERATURES WILL CONTINUE COOL
TODAY BUT WINDS WILL REMAIN BREEZY. FOR THE WEEK PACIFIC WEATHER
SYSTEMS CONTINUE TO BARREL THROUGH CREATING AN EXTENDED PERIOD OF
UNSETTLED AND VARIED WEATHER ACROSS THE REGION. THESE STORM
SYSTEMS WILL DEVELOP TO OUR WEST AND PASS THROUGH THE REGION AT A
RATE OF ONE EVERY OTHER DAY. THE NEXT SYSTEM ARRIVES TUESDAY TO BE
FOLLOWED BY ANOTHER ON THURSDAY. EACH ONE WILL CREATE A PERIOD OF
STRONG WINDS AND SLIGHT CHANCES FOR AREA PRECIPITATION. THESE
SYSTEMS SHOULD HELP ALLEVIATE THE HIGH TO VERY HIGH FIRE DANGER
ACROSS THE AREA SOMEWHAT...HOWEVER WITH EACH SYSTEM HAVING A
LITTLE LESS MOISTURE AND WITH CONTINUED STRONG WESTERLY SURFACE
WINDS...DRYING WILL CONTINUE TO COMBAT ANY MOISTURE GAINS ACHIEVED
AND FIRE DANGER WILL PROBABLY OVERALL REMAIN IN THE MDT TO HIGH
CATEGORIES FOR THIS WEEK.

TUESDAY VERY STRONG WINDS AND A SHARP COLD FRONT WILL MOVE THROUGH
THE AREA. ACCOMPANYING THIS WILL ALSO BE COLD TEMPERATURES AND A
FAIRLY GOOD SHOT AT PRECIPITATION. SNOW LEVELS WEST OF THE RIO
GRANDE LOOK TO DROP TO THE DESERT FLOOR LEVELS ON TUESDAY.
THURSDAYS STORM SYSTEM LOOKS PRIMARILY DRY WITH ANOTHER BOUT OF
STRONG WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 60  39  47  29  56 /   0   0  20  10   0
SIERRA BLANCA TX        61  36  50  27  55 /   0   0  10   0   0
LAS CRUCES              60  36  49  28  54 /   0  10  30  10   0
ALAMOGORDO              57  35  48  28  55 /   0  10  40  10   0
CLOUDCROFT              43  25  30  10  37 /  10  10  50  10   0
TRUTH OR CONSEQUENCES   57  33  45  26  53 /   0  10  50  10   0
SILVER CITY             48  27  30  19  44 /  10  30  60  10   0
DEMING                  57  34  44  26  54 /   0  10  40   0   0
LORDSBURG               56  33  43  24  54 /  10  30  50   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WINTER STORM WATCH FROM MIDNIGHT TONIGHT THROUGH TUESDAY
     AFTERNOON FOR NMZ022.

 WINTER STORM WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
     NMZ024-025-032.

     WINTER STORM WATCH FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON
     FOR NMZ023-030-031.

TX...NONE.
&&

14/BIRD
Hazardous weather outlook, Feb 9, 6:10 AM MST, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
610 AM MST MON FEB 9 2009

NMZ022>025-030>032-TXZ055-056-101300-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
610 AM MST MON FEB 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

TODAY...YESTERDAY'S UPPER-LEVEL PACIFIC STORM SYSTEM IS EXITING THE
REGION. RESIDUAL MOISTURE IN IT'S WAKE WILL LEAVE SOME CLOUDS
BEHIND...BUT MORE SUN EXPECTED TODAY THAN YESTERDAY. PRESSURE
GRADIENTS REMAIN TIGHT AS ANOTHER PACIFIC STORM SYSTEM APPROACHES.
THIS WILL KEEP WINDS BREEZY TO WINDY. COOLER AIR REMAINS IN PLACE
BEHIND YESTERDAY'S COLD FRONTAL PASSAGE. THUS COOL TEMPERATURES
AGAIN TODAY.

TONIGHT...THE NEXT PACIFIC STORM SYSTEM COME IN. THIS DEEP
UPPER-LEVEL TROUGH WILL BEGIN TO AFFECT THE FAR WESTERN PORTIONS OF
NEW MEXICO AROUND MIDNIGHT. BREEZY TO WINDY CONDITIONS WILL MOVE IN
AS A STRONG COLD FRONT BEGINS TO PUSH INTO NEW MEXICO FROM THE WEST.
MOUNTAIN SNOW SHOWERS AND LOWER ELEVATION RAIN SHOWERS WILL DEVELOP
LATE TONIGHT AND EXPAND EAST BY MORNING. SNOW LEVELS WILL LOWER TO
NEAR THE DESERT FLOOR BEHIND THE FRONT. THUS A WINTER WEATHER WATCH
HAS BEEN ISSUED FOR BOTH THE AREA MOUNTAINS AND LOWLANDS OF SOUTHERN
NEW MEXICO FOR LATE TONIGHT THROUGH TUESDAY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE ABOVE MENTIONED STORM SYSTEM WILL MOVE ACROSS THE AREA ON
TUESDAY. STRONG WINDS ARE EXPECTED. A WIND ADVISORY WILL LIKELY BE
ISSUED AND POSSIBLY A HIGH WIND WARNING. IN ADDITION THE WINTER
WEATHER THREAT WILL CONTINUE THUS THE CONTINUATION OF WINTER WEATHER
HEADLINES...LIKELY UPGRADED TO A WINTER WEATHER ADVISORY FOR THE
LOWLANDS AND POSSIBLY A WINTER WEATHER WARNING FOR THE MOUNTAINS.

ANOTHER SYSTEM WILL PASS ACROSS THE REGION ON THURSDAY. THIS SYSTEM
LOOKS TO PASS NORTH SO MOSTLY STRONG WINDS WILL OCCUR WITH THIS
SYSTEM.  THAT MAY REACH ADVISORY CRITERIA. ANOTHER SYSTEM WILL MOVE
TO PROVIDE ANOTHER STRONG WIND EVENT ON SATURDAY. A THIRD STRONG
PACIFIC STORM SYSTEM WILL ENTER THE REGION SUNDAY. EACH OF THESE
SYSTEM WILL PRODUCE STRONG WINDS AND ISOLATED PRECIPITATION...
ESPECIALLY OVER THE AREA MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

BIRD

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 4:57 AM MSTWinter Storm WatchEPZ7 hr
Feb 9, 11:30 AM MSTWinter Storm WarningEPZ26 hr
Feb 9, 11:30 AM MSTWinter Weather AdvisoryEPZ32 hr

Nearby

Wind Advisories in New Mexico, 2009Wind Advisories in Texas, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.